# SDR GTIA2019091534628

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 5,939 hours, 2,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist System
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST REQ SVC. SVCD DOOR ASSIST PER AMM 52-10-00 LEAK CHK GOOD.
